Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
E? / 4+V? / 5+M? / 6GCS?

Practice exercise (made-up values, not clinical guidance). A practice patient after a head injury opens the eyes when spoken to, talks in sentences but is confused and shows as the best motor response: moves a hand to the site of pressure (localises). Find the Glasgow Coma Scale total GCS = E + V + M.

E 1–4V 1–5M 1–6
GCS =
2.Easy
73 kg166 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 73 kg and is 166 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

73 kg166 cm
BMI = kg/m²
3.Medium
E2 / 4+V1 / 5+M? / 6GCS 4?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 4, with E2 and V1. What motor score M was recorded, and which response does it describe? Give the number.

GCS 4E2V1
M =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: occasionally moist; activity: walks occasionally; mobility: very limited; nutrition: very poor; friction and shear: no apparent problem. Find the Braden total B.

6–23
B =
5.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: overestimates or forgets limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
6.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 77 kg and is 168 cm tall. Calculate the BMI and click the WHO weight category.

77 kg168 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III

Answer key

  1. 1. GCS = 12
  2. 2. BMI = 26.5 kg/m²
  3. 3. M = 1
  4. 4. B = 16
  5. 5. high risk
  6. 6. overweight

Full step-by-step solutions: practise this topic on examproblems.com.